# SDR 2003UALA00503

- Difficulty date: June 13, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 43,781 hours, 7,207 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SKIN DENTS ON LT SIDE JUST ABOVE E&E COMPARTMENT DOOR.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER REPAIR.
